# SDR CA980325051

- Difficulty date: March 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 9,351 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: 206010360001
- Condition: Cracked
- Location: Pitch Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH CHANGE LINK NUTS (P/N MS35691-25) FOUND CRACKED. PROBABLE TIME ON NUTS 8841 HRS.
